# SDR AALA2009032700001

- Difficulty date: March 27, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- Aircraft time: 42,619 hours, 16,289 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - AIRCRAFT LOST YELLOW SYSTEM HYDRAULIC.  RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PRESSURE TRANSMITTER LEAKING FROM IT'S HOUSING.  REPLACED PRESSURE TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
